On the problem of recovering the coefficients of series with respect to characters of zero-dimensional groups

Risultato della ricerca: Articlepeer review

Abstract

It is proved that if a series with respect to the characters of abelian compact zero-dimensional group is convergent everywhere except, possibly, a countable number of points, then the coefficients of this series can be recovered from its sum by generalized Fourier formulas in which a Henstock-Kurzweil type integral is used.
Lingua originaleEnglish
pagine (da-a)307-320
RivistaTatra Mountains Mathematical Publications
Volume34, no. 2
Stato di pubblicazionePublished - 2006

Fingerprint Entra nei temi di ricerca di 'On the problem of recovering the coefficients of series with respect to characters of zero-dimensional groups'. Insieme formano una fingerprint unica.

Cita questo